| Model Number |
1294-05-512 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
03/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a 1294-05-512 was opened and inserted onto the tray.It did not fit, it sat up about 3mm.Upon closer examination of the tray, it was the old figure 8 tray.It was the wrong poly.It was also reported that a 129409850-3 peg metal backed patella poly replacement was opened and it did not fit the metal back patella component.Surgeon put the removed insert and patella back in and closed the patient up.They will have to go back in on friday to complete the surgery.Doe: (b)(6) 2020.Left knee.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary = the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.